Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
|krissymason05 - Mon Jan 19, 2009 11:22 am||
I took some tramadol about 2 pills a day for the past 2 days. The last time i took some was last night this morning i felt very nauseous i threw up right after i ate some oatmeal and not im thowing up white foamystuff . Is this from the medicine and could there be a chance i harmed the baby?
|Debbie Miller, RN - Sun Feb 01, 2009 12:21 am||
No, this would not harm the baby. If I understand this correctly, it is acetaminophen, which is considered safe in pregnancy. You need not worry. If you are alarmed by package inserts which recommend you not use in pregnancy unless the doctor orders it, that is because we do not test drugs on pregnant women and the manufacturer must post that warning and cannot claim safety. It does not mean it is dangerous to the baby.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.